MathSciNet Relay Station
MathSciNet bibliographic data
MR1429854 93E20 (49K45 49L25 93E11)
Basak, Gopal K.; Borkar, Vivek S.; Ghosh, Mrinal K. Ergodic control of degenerate diffusions. Stochastic Anal. Appl. 15 (1997), no. 1, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement